# SDR SWAA2023082487776

- Difficulty date: August 10, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 44 PAX CABIN SEAT TRACK CROWN AT: STA 360+7; 360+10; 360+18 TO 380+4; 400+1 AND WELL AT: 360+9 TO 360+18. WL 208.4<[01] UPDATED STEP 2.;[02] CERTIFIED STEP 2;[03] UPDATED PARTIAL STEP 11 AND 12;[04] CERTIFIED CORRECTIVE ACTION 3;[05] STEP 13 COMPLETE.;[06] STEP 12 COMPLETE;[07] VERIFIED STEP 14 COMPLETE.;[08] STEPS 3-9 COMPLETE. STEPS 15-20; OK TO CLOSE/INSTALL.;[09] VERIFIED STEP 21 IN PARTIAL.;[10] UPDATED STEP 21;[11] VERIFIED ACTION 10.;[12] CARD COMPLETE.;[13] CARD COMPLETE.;[14] REMOVED CORROSION ON SEAT TRAK BS 360-480; FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED SEAT TRACK PER SRM 51-40-02.;[15] VERIFIED STEP 21 COMPLETE; MEASUREMENT TABLE AND ALL STEPS COMPLETE;[16] VERIFIED
